# SDR 2008UALA01965

- Difficulty date: April 5, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 49,814 hours, 9,444 cycles
- Engine: Pwa PW4077
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND "FLIGHT CONTROL SYSTEM STATUS MESSAGE" LATCHED WITH NO CORRELATED MESSAGES.
